# SDR AALA972118

- Difficulty date: November 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N135AA
- Make and model: Doug DC-10-10
- Aircraft serial: 47830
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Condition: Corroded
- Location: Bs 879-899
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - DURING C-CHECK, FOUND CORROSION ON NR 52 LONGERON SPLICE BETWEEN STATION 879 AND 899 IN FORWARD CARGO COMPARTMENT.  REMOVED AND REPLACED LONGERON SPLICE AND INSTALLED FINGER DOUBLER UNDER LONGERON PER SRM 53-10-00 VOL I AND SRM 53-20-00 VOL I.  (M)
